# SDR SIMA20140722007

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 23,646 hours, 19,716 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER CAUTION AFTER ABORTED TAKEOFF, E1-2 EXCEEDANCE, WITH THE THRUST LEVERS IN THE DETENT BOTH ETTS WENT TO ABOVE 920 DURING THE ABORTED TAKEOFF.  WE WERE DOING AN ALT TO 1 TAKEOFF WITH TEMP SET TO 25, MAX ACFT SPEED WAS 80 KTS LOW SPEED ABORT.  PERFORMED A THRUST ASSURANCE CHECK ON BOTH ENGS, NO EXCEEDANCES NOTED.  NO FURTHER ACTION REQUIRED IAW RR MM 71-00-00-200-801.  ACFT OK FOR SERVICE.
